Stochastic Random Walk Summability.

Lajos Horváth

Mathematische Zeitschrift (1986)

  • Volume: 192, page 437-446
  • ISSN: 0025-5874; 1432-1823

How to cite


Horváth, Lajos. "Stochastic Random Walk Summability.." Mathematische Zeitschrift 192 (1986): 437-446. <>.

author = {Horváth, Lajos},
journal = {Mathematische Zeitschrift},
keywords = {summability methods; Convergence to the Wiener process},
pages = {437-446},
title = {Stochastic Random Walk Summability.},
url = {},
volume = {192},
year = {1986},

AU - Horváth, Lajos
TI - Stochastic Random Walk Summability.
JO - Mathematische Zeitschrift
PY - 1986
VL - 192
SP - 437
EP - 446
KW - summability methods; Convergence to the Wiener process
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.